# SDR TRAX200700308

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Aircraft time: 27,730 hours, 32,345 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT AFTER TAKEOFF.  FLT 4858 CX ON 3/2/07.  A/C RETURNED TO AGS AFTER T/O.  LANDING GEAR RETRACTION SYSTEM.
